# SDR SWAA101648

- Difficulty date: March 20, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 18,354 hours, 10,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701100
- Condition: Faulty
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING LT INTERIOR EMERGENCY EXIT LIGHTS ILLUMINATED WITH SWITCH IN ARMED POSITION.  REMOVED AND REPLACED LT CHARGER ASSY PER MM.
